hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.55.2.11

Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations

Borut Zalar ; University of Maribor, Faculty of civil engineering, Transportation engineering and architecture, Smetanova 17, 2000 Maribor, Slovenia
Brigita Ferčec ; University of Maribor, Faculty of energy technology, Hočevarjev trg 1, 8270 Krško, Slovenia
Yilei Tang ; School of mathematical sciences, Shanghai Jiao Tong University, 800 Dongchuan Road, Minhang District Shanghai, 200240, China
Matej Mencinger ; University of Maribor, Faculty of civil engineering, transportation engineering and architecture, Smetanova 17, 2000 Maribor, Slovenia

Puni tekst: engleski, pdf (181 KB) str. 351-366 preuzimanja: 104* citiraj
APA 6th Edition
Zalar, B., Ferčec, B., Tang, Y. i Mencinger, M. (2020). Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations. Glasnik matematički, 55 (2), 351-366. https://doi.org/10.3336/gm.55.2.11
MLA 8th Edition
Zalar, Borut, et al. "Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations." Glasnik matematički, vol. 55, br. 2, 2020, str. 351-366. https://doi.org/10.3336/gm.55.2.11. Citirano 28.11.2021.
Chicago 17th Edition
Zalar, Borut, Brigita Ferčec, Yilei Tang i Matej Mencinger. "Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations." Glasnik matematički 55, br. 2 (2020): 351-366. https://doi.org/10.3336/gm.55.2.11
Harvard
Zalar, B., et al. (2020). 'Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations', Glasnik matematički, 55(2), str. 351-366. https://doi.org/10.3336/gm.55.2.11
Vancouver
Zalar B, Ferčec B, Tang Y, Mencinger M. Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations. Glasnik matematički [Internet]. 2020 [pristupljeno 28.11.2021.];55(2):351-366. https://doi.org/10.3336/gm.55.2.11
IEEE
B. Zalar, B. Ferčec, Y. Tang i M. Mencinger, "Partial qualitative analysis of planar \(\mathcal{A}_{Q}\)-Riccati equations", Glasnik matematički, vol.55, br. 2, str. 351-366, 2020. [Online]. https://doi.org/10.3336/gm.55.2.11

Sažetak
If we view the field of complex numbers as a 2-dimensional commutative real algebra, we can consider the differential equation \(z^{\prime}=az^{2}+bz+c\) as a particular case of $\mathcal{A}-$ Riccati equations $z^{\prime} =a\cdot(z\cdot z)+b\cdot z+c$ where $\mathcal{A=(}\mathbb{R}^{n},\cdot)$ is a commutative, possibly nonassociative algebra, $a,b,c\in\mathcal{A}$ and $z:I\rightarrow\mathcal{A}$ is defined on some nontrivial real interval. In the case $\mathcal{A}=\mathbb{C}$, the nature of (at most two) critical points can be described using purely algebraic conditions involving involution $\ast$ of $\mathbb{C}$. In the present paper we study the critical points of $\mathcal{L}(\pi)-$ Riccati equations, where $\mathcal{L}(\pi)$ is the limit case of the so-called family of planar Lyapunov algebras, which characterize 2-dimensional homogeneous systems of quadratic ODEs with stable origin. The number of possible critical points is $1,$ $3$ or $\infty,$ depending on coefficients. The nature of critical points is also completely described. Finally, simultaneous stability of the origin is considered for homogeneous quadratic part corresponding to algebras $\mathcal{L}(\theta)$.

Ključne riječi
Differential systems; Riccati equation; commutative algebra; singular points; stability; center problem

Hrčak ID: 248671

URI
https://hrcak.srce.hr/248671

Posjeta: 188 *